# SDR FDEA201204141404

- Difficulty date: April 14, 2012
- Submitted: April 16, 2012
- Operation: Air carrier
- Aircraft: N656FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 745
- Aircraft time: 25,635 hours, 13,364 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: A5378198422000
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARCO  FLOOR THRUST BRACKET BETWEEN FR 27 &28 UPPER SURFACE CORRODED 6 SQ"  BETWEEN SEAT TRACKS 4R & 5R.  REMOVED THRUST BRACKET BETWEEN FR 27 AND 28, BETWEEN SEAT TRACKS 4R & 5R IAW SRM 51-40-21.  LOCATED AND DRILLED NEW THRUST BRACKET IAW SRM 51-40-44.  INSTALLED THRUST BRACKET BETWEEN FR 27 & 28, BETWEEN   SEAT TRACKS 4R & 5R IAW SRM 51-40- 21.
